×

zbMATH — the first resource for mathematics

Found 96 Documents (Results 1–96)

100
MathJax
Ensaios Matemáticos 34. Rio de Janeiro: Sociedade Brasileira de Matemática (ISBN 978-85-8337-164-9/pbk). 186 p., open access (2019).
PDF BibTeX XML Cite
Full Text: Link Link
Colli, Pierluigi (ed.) et al., Solvability, regularity, and optimal control of boundary value problems for PDEs. In honour of Prof. Gianni Gilardi. Cham: Springer (ISBN 978-3-319-64488-2/hbk; 978-3-319-64489-9/ebook). Springer INdAM Series 22, 217-254 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Aceto, Luca (ed.) et al., Proceedings of the workshop “Essays on algebraic process calculi” (APC 25), Bertinoro, Italy, August 1–5, 2005. Amsterdam: Elsevier. Electronic Notes in Theoretical Computer Science 162, 73-78 (2006).
MSC:  68Q85 60J20 68Q87
PDF BibTeX XML Cite
Full Text: DOI
Benvenuti, Luca (ed.) et al., Positive systems. Proceedings of the first multidisciplinary international symposium on positive systems: Theory and applications (POSTA 2003), Rome, Italy, August 28–30, 2003. Berlin: Springer (ISBN 3-540-40342-6/pbk). Lecture Notes in Control and Information Sciences 294, 321-328 (2003).
PDF BibTeX XML Cite
Kiel: Univ. Kiel, Math.-Naturwiss. Fak. iv, 64 S. (1996).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification